# SDR 2006UALA00772

- Difficulty date: April 23, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 32,061 hours, 11,204 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER THE EMERGENCY LIGHT TEST, 'AT 33-31-38 EPSU INT LOAD EMER L' MESSAGE SHOWED ON CIDS PANEL.       REPLACED EPSU AT 11WL, SYSTEM TESTS NORMAL.
